Alert archive / Alabama / Areal Flood Warnings in 2018

Areal Flood Warning 4, NWS Mobile, AL

April 14, 2018Clarke County, Washington County, Alabama

NWS Mobile, AL issued this areal flood warning at Apr 14, 2018, 9:39 PM CDT for Clarke County, Washington County, Alabama. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 9:39 PM CDT (02:39 UTC)
Expired
Apr 15, 2018, 12:30 PM CDT
In force
15 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 8:10 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 14, 8:10 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
810 PM CDT Sat Apr 14 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Tornado Watch 49 is no longer in effect for George and
Greene counties of interior SE MS and Washington Co of SW Alabama.
Zone update sent.

An update on Clarke County. Confluent bands of very heavy to
excessive rainfall came together late this afternoon and evening in
the deep layer mean flow ahead of the main line to produce a
general 4-8" of rain (very impressive 250-850 hPa differential
divergence and boundary layer moisture flux convergence in the
presence of nearly 1.9" PWAT air past few hours). We have received
numerous reports of flooding in some of the larger towns there
per recent with Clarke County Emergency Management past hour. Some
of the deepest convection now beginning to move east of Clarke
County as cold pool strengthens to west. Despite this, trailing
stratiform region of moderate to occasionally heavy rainfall will
continue to affect the county for next 2-3 hours.

We are int he process of making adjustments to severe weather
threat timing graphics. / 23 JMM

&&

.PREV DISCUSSION... /issued 732 PM CDT Sat Apr 14 2018/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...Quick mesocale update. Mesolow near Mobile, AL is
zipping NNE along frontal boundary approaching from the west and
things are finally moving. Ingredients wise, a new Tornado Watch
has been issued through 2 AM CDT east of the approaching of the
deep convective line. During the past hour, we have finally seen
some stronger mesocyclones to our W with EffSigTor values of 3-4
in the ambient environment (being driven primarily by observed low
LCLs, Eff SrHEL values of 300-400 m^2/s^2, and MLCAPES of
1000-1500 J/kg. This 'sweet spot' will continue along and S of
Highway 84 to the coast through 2 Am CDT as the approaching line
gains speed and eastward momentum.

So, what to expect? Short-term forecast remains on track with
damaging winds and isolated tornadoes, both ahead of and embedded
within the line, as it begins to accelerate. The highest current
threat is excessive rainfall that will produce flash flooding -
even behind the line. That extensive trailing stratiform region
behind the line could be the final kick in the teeth that sends
some flood prone areas (or areas otherwise that have had
borderline excessive rainfall today) over the edge. We are now
beginning to receive reports of road closures due to flooding. We
are in the process of converting Flash Flood Warnings to Areal
Flood Warnings.

Each hour, will likely be updating the forecast to progressively
clear Tornado Watch 49 from west to east. /23 JMM

MARINE...Added nearshore NW FL waters to Tornado Watch 49 through
2 AM CDT. Also had to make a recent correction to Marine Zone
Package. That correction was just sent. Special Marine Warnings
are now in effect for the western portion of our forecast area
(just issued). / 23 JMM

PREV DISCUSSION... /issued 632 PM CDT Sat Apr 14 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Impacts to arrivals and departures will be an
eastward moving line of convection this evening, bringing strong
wind gusts potentially upwards of around 45 kts, reduced cigs to
IFR/LIFR categories and vsby to LIFR/VLIFR categories in +TSRA
thru 15.03Z for MOB/BFM and a bit later for PNS. /10

PREV DISCUSSION... /issued 500 PM CDT Sat Apr 14 2018/

NEAR TERM /Now Through Sunday/...Vigorous upper level storm
system/highly amplified trof axis over the central US, pivots
eastward and begins to take on a negative tilt tonight over the
Lower MS River Valley before lifting out to the northeast on
Sunday. East of the deep layer trof axis, embedded in a zone of
upper level diffluence, an organized convective line from northern
AL to well south of the central Louisiana coast was moving little
and is raising concerns for initial flash flooding over the
northwest zones where the line is situated. Latest storm total
precipitation amounts extending from Choctaw Co. AL, southwest to
George Co. in MS indicates some 3 to 5 inches of rain has already
fallen today. Given the slow motion of the line in the very near
term in the high resolution models and given the rains that have
already fallen, it appears the significant threat of flooding is
more focused over the northwest zones where we could see
potentially another 3 to 5 inches of rain. Considering this, not
out of the question to see some areas see storm totals over 10
inches. Over these areas, where the colder pool has set up, it
appears the severe weather threat will be lessening. The severe
weather threat transitions more eastward over the heart of the
forecast area into the evening as next piece of energy at the base
of the long wave trof over TX ejects northeast and brings an
enhancement in ascent within an area of sufficient instability and
pronounced shear. Low level H850 south to southwest winds from 40
to 50 kts atop backed surface flow results in curved hodographs
this evening and 0-1 KM storm relative helicity values upwards of
300 to 400 m2/s2. Considering these parameters, there remains a
sufficient threat of significant severe storms with potential of
damaging winds in excess of 70 mph in any bowing line segments and
tornadoes in any discreet supercells that form out ahead of the
main line. Heading into the evening as the upper support
approaches, the line to the west will likely begin to accelerate.
Even so, an elevated risk of flooding rains is quite possible
along and east of I-65, tapering off by around or shortly after
midnight. Be prepared to move to a safe place quickly in the case
warnings are issued for your area tonight.

As cold front makes passage overnight, the risk of severe weather
ends in its wake. A small chance of lingering showers possible
over the eastern zones Sunday morning before ending. Turning
cooler in the wake of the front. Sunday's highs to trend well
below normal.

High risk of potentially deadly rip currents and high surf
continues into the beaches. /10

SHORT TERM /Sunday night Through Tuesday night/...High pressure
builds eastward over the Gulf coast the first half of the upcoming
week bringing rain-free conditions. Sunday and Monday night lows
well below climatology. Highs below normal on Monday and Tuesday.
/10

LONG TERM /Wednesday Through Saturday/...High pressure becomes
positioned to the east of the local area mid week with a weak
front bringing next small chance of showers over the interior
Wednesday night. High pressure builds in from the north late in
the week. Daily highs close to seasonal during the medium range.
/10

MARINE...Southerly winds and seas will build through this evening
ahead of a developing area of low pressure and a strong cold front
approaching from the west. Frequent gusts to gale force likely over
the open Gulf waters through tonight. Showers and thunderstorms are
expected ahead and along the front tonight with a few storms becoming
strong to severe. A strong west to northwest wind flow is expected
in the wake of the front Sunday morning through Sunday night. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 AM CDT Sunday for ALZ051>057-059-
     261>266.

     Wind Advisory until 9 PM CDT this evening for ALZ265-266.

     High Rip Current Risk through late Sunday night for ALZ265-266.

     High Surf Advisory until 4 PM CDT Sunday for ALZ265-266.

FL...Flash Flood Watch until 1 AM CDT Sunday for FLZ201>204.

     Wind Advisory until 9 PM CDT this evening for FLZ202-204-206.

     High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

     High Surf Advisory until 4 PM CDT Sunday for FLZ202-204-206.

MS...Flash Flood Watch until 1 AM CDT Sunday for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory from 7 AM Sunday to 10 AM CDT Monday for
     GMZ650-655-670-675.

     Gale Warning until 7 AM CDT Sunday for GMZ650-655-670-675.

     Small Craft Advisory until 7 AM CDT Sunday for GMZ633>636.

     Small Craft Advisory until 10 AM CDT Monday for GMZ631-632.

     Small Craft Advisory until 4 AM CDT Monday for GMZ630.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 14, 6:12 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
612 PM CDT Sat Apr 14 2018

ALZ265-266-FLZ202-204-160000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
612 PM CDT Sat Apr 14 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.
   Tornado Watch.
   Flash Flood Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

ALZ052>057-059-261>264-FLZ201-203-MSZ076-078-079-160000-
Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Greene-Stone-George-
612 PM CDT Sat Apr 14 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

ALZ051-MSZ067-075-160000-
Choctaw-Wayne-Perry-
612 PM CDT Sat Apr 14 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

This Hazardous Weather Outlook is for southwest Alabama and
southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

ALZ058-060-FLZ205-160000-
Crenshaw-Covington-Okaloosa Inland-
612 PM CDT Sat Apr 14 2018

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Tonight.

A line of storms over interior southeast Mississippi and interior
southwest Alabama is forecast to move east tonight and bring an
enhanced risk of severe weather with the potential of damaging winds
in excess of 60 mph and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

FLZ206-160000-
Okaloosa Coastal-
612 PM CDT Sat Apr 14 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Wind Advisory.

A line of storms over interior southeast Mississippi and interior
southwest Alabama is forecast to move east tonight and bring an
enhanced risk of severe weather with the potential of damaging winds
in excess of 60 mph and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight.

GMZ630-160000-
Northern Mobile Bay-
612 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-160000-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
612 PM CDT Sat Apr 14 2018

...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Gale Warning.
   Small Craft Advisory.

GMZ655-670-675-160000-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
612 PM CDT Sat Apr 14 2018

...GALE WARNING IN EFFECT UNTIL 7 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 10 AM CDT
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Gale Warning.
   Small Craft Advisory.

GMZ635-636-160000-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
612 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ633-634-160000-
Perdido Bay-Pensacola Bay System-
612 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ631-632-160000-
Southern Mobile Bay-Mississippi Sound-
612 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...
...TORNADO WATCH 48 IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Apr 14, 9:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
912 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     FLASH FLOOD      1 W Fulton              31.79N 87.74W
04/14/2018                   CLARKE             AL   EMERGENCY MNGR

            HIGHWAY 178 WEST OF FULTON IS CLOSED DUE TO WATER OVER
            THE ROADWAY IN THREE PLACES

&&

RROGERS
Local storm report, Apr 14, 9:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
919 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      2 SSW Fulton            31.76N 87.74W
04/14/2018                   CLARKE             AL   EMERGENCY MNGR

            MULTIPLE WATER RESCUES IN PROGRESS ALONG FLORAL CREEK
            ROAD

&&

RROGERS
Special weather statement, Apr 14, 9:24 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
924 PM CDT SAT APR 14 2018

ALZ055>057-059-150330-
Conecuh AL-Monroe AL-Butler AL-Escambia AL-
924 PM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...EASTERN MONROE...CENTRAL ESCAMBIA
AND CONECUH COUNTIES UNTIL 1030 PM CDT...

At 923 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles northeast of Peterman to 7 miles south of I65
And AL 113, and moving east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Brewton, Evergreen, Century, Flomaton, Peterman, East Brewton,
Castleberry, Beatrice, Repton, Pollard, Riverview, I65 And US 84 and
I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
Alabama.

LAT...LON 3100 8696 3100 8744 3175 8724 3175 8674
TIME...MOT...LOC 0223Z 278DEG 14KT 3164 8718 3111 8735
Local storm report, Apr 14, 9:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
925 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     FLASH FLOOD      5 SW Grove Hill         31.66N 87.84W
04/14/2018                   CLARKE             AL   EMERGENCY MNGR

            WATER RESCUE ONGOING AT HARRISON LANE AND HEBRON ROAD IN
            CLARKE COUNTY WITH ENTRAPPED VEHICLE OCCUPANTS

&&

RROGERS
Special weather statement, Apr 14, 9:27 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
927 PM CDT SAT APR 14 2018

ALZ262-264-266-FLZ201>204-150330-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
927 PM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN BALDWIN...NORTHWESTERN SANTA ROSA AND
ESCAMBIA COUNTIES UNTIL 1030 PM CDT...

At 926 PM CDT, the strong thunderstorms were located along a line
extending from near Bratt to near Gulf Shores, and moving east at 20
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Gulf Shores, Atmore, Foley, Pace, Orange Beach, Goulding,
Robertsdale, Century, Flomaton, Lillian, Myrtle Grove, Bon Secour and
Molino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3023 8779 3100 8761 3100 8696 3032 8728
TIME...MOT...LOC 0226Z 263DEG 18KT 3094 8746 3029 8770
Local storm report, Apr 14, 9:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLASH FLOOD      5 S Thomasville         31.84N 87.74W
04/14/2018                   CLARKE             AL   EMERGENCY MNGR

            TWO VEHICLE WRECK WITH AT LEAST ONE CAR SUBMERGED WITH
            ENTRAPPED OCCUPANTS ON HIGHWAY 43 NEAR THE NORTH CLARKE
            INDUSTRIAL PARK

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:32 PM CDTSpecial Marine WarningMOB58 min
Apr 14, 7:57 PM CDTSpecial Weather StatementMOBWilcox33 min
Apr 14, 8:07 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Washington3 hr
Apr 14, 8:20 PM CDTSpecial Marine WarningMOB85 min
Apr 14, 8:27 PM CDTAreal Flood WarningMOBChoctaw, Washington13 hr
Apr 14, 8:31 PM CDTSpecial Weather StatementMOBBaldwin59 min
Apr 14, 8:47 PM CDTSpecial Weather StatementMOBWilcox43 min
Apr 14, 9:03 PM CDTSevere Thunderstorm WarningMOBBaldwin42 min
Apr 14, 9:18 PM CDTAreal Flood AdvisoryMOBBaldwin, Escambia, Monroe3 hr
Apr 14, 9:24 PM CDTSpecial Weather StatementMOBConecuh, Escambia66 min
Apr 14, 9:36 PM CDTSpecial Marine WarningMOB84 min
Apr 14, 9:50 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington40 min
Apr 14, 10:10 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Apr 14, 10:19 PM CDTSpecial Weather StatementMOBButler56 min
Apr 14, 10:47 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Apr 14, 10:54 PM CDTAreal Flood WarningMOBWashington12 hr
Apr 14, 10:59 PM CDTSpecial Marine WarningMOB61 min
Apr 14, 11:15 PM CDTSpecial Weather StatementMOBCrenshaw30 min
Apr 14, 11:54 PM CDTAreal Flood WarningMOBClarke, Washington, Wilcox12 hr
Apr 15, 1:17 AM CDTSpecial Marine WarningMOB58 min
Apr 15, 1:58 AM CDTSpecial Marine WarningMOB47 min
Apr 15, 2:14 AM CDTSpecial Marine WarningMOB46 min
Apr 15, 3:50 AM CDTWind AdvisoryMOBBaldwin, Mobile11 hr
Apr 15, 4:04 AM CDTSpecial Marine WarningMOB116 min
Apr 15, 5:16 AM CDTSpecial Marine WarningMOB119 min
Apr 15, 5:59 AM CDTSpecial Marine WarningMOB2 hr
Apr 14, 9:27 PM CDTSpecial Weather StatementMOBEscambia63 min
Apr 14, 10:43 PM CDTSpecial Weather StatementMOBSanta Rosa62 min
Apr 15, 2:18 AM CDTSpecial Weather StatementMOBOkaloosa27 min
Apr 14, 7:42 PM CDTAreal Flood WarningMOBPerry, Stone6 hr
Apr 14, 7:57 PM CDTAreal Flood WarningMOBGreene, Perry, Wayne6 hr
Apr 14, 8:39 PM CDTRiver Flood WarningMOBGeorge, Greene, Jackson6 days
Apr 14, 9:43 PM CDTAreal Flood WarningMOBGeorge, Greene, Perry, Stone5 hr
Apr 15, 1:51 PM CDTAreal Flood WarningMOBGeorge, Stone6 hr

Nearby

Areal Flood Warnings in Alabama, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.